# SDR CALA2022032100701

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737-900ER
- Aircraft serial: 31643
- Aircraft time: 35,624 hours, 12,694 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Not Reported
- Part number: NA
- Condition: Faulted
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON POWER UP 4 TAKEOFF ANTI ICE 6 PACK  ILLUMINATED DEACTIVATION PROCEDURES WERE ACCOMPLISHED AND DOCUMENTED ON APPLIED MEL STICKER AS PER MEL REQUIREMENTS. LOGPAGE 8210423.  APPLYING MEL 3003C FOR #1 ENGINE.  REMOVED & REPLACED #1 ENG TAI NOSE COWL VALVE AS PER AMM 30-21-11. OPS CHECK GOOD.
